# SDR CA020318006

- Difficulty date: March 1, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 502 hours
- Engine: Garrtt TFE7312
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shuttle Valve
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE AIRCRAFT WAS PARKED FOR AN EXTENDED PERIOD IN MINUS 20-DEGREE WEATHER WITH THE PARKING BRAKES ON, A PUDDLE OF HYDRAULIC OIL WAS NOTICED UNDER AFT FUSELAGE. INVESTIGATION FOUND THE BRAKE SHUTTLE VALVE ASSY. WAS LEAKING, WHICH WAS THEN REPLACED.
